# SDR AALA202009099022

- Difficulty date: August 24, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N959NN
- Make and model: Boeing 737823
- Aircraft serial: 33329
- Aircraft time: 18,417 hours, 7,100 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Bs 500b-500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF TRANSITION PANEL IN RH FWD CARGO COMPARTMENT BETWEEN STA 500B AND STA 500I AT RBL 26, MEASURING L=3.0 IN, W=2.0 IN, D=0.02 IN. REPLACED TRANSITION PANEL WITH NEW IAW SRM 53-00-53-2R-5.
